Bounded and positive solutions of discrete steady state equations

Authors

  • Sui Sun Cheng
  • Rigoberto Medina

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.404

Abstract

Existence of bounded and/or positive solutions of a discrete steady state equation are derived by means of the Banach contraction principle and also by a monotone method.

Author Biographies

Sui Sun Cheng

Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R.O.C.

Rigoberto Medina

Departmento de Ciencias Exactas, Universidad de Los Lagos, Casilla 933, Osorno, Chile.

Downloads

Published

2000-06-30

How to Cite

Cheng, S. S. ., & Medina, R. . (2000). Bounded and positive solutions of discrete steady state equations. Tamkang Journal of Mathematics, 31(2), 131-136. https://doi.org/10.5556/j.tkjm.31.2000.404

Issue

Section

Papers